Sublinear operators in generalized weighted Morrey spaces

V. Kokilashvili, A. Meskhi, H. Rafeiro

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Generalized weighted Morrey spaces defined on spaces of homogeneous type are introduced by using weight functions in the Muckenhoupt class. Theorems on the boundedness of a large class of sublinear operators on these spaces are presented. The classes of sublinear operators under consideration contain a whole series of important operators of harmonic analysis, such as, e.g., maximal functions, singular and fractional integrals, Bochner–Riesz means, and so on.

Original languageEnglish
Pages (from-to)558-560
Number of pages3
JournalDoklady Mathematics
Issue number2
Publication statusPublished - Sept 1 2016
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Sublinear operators in generalized weighted Morrey spaces'. Together they form a unique fingerprint.

Cite this